# SDR DALA2023101608501

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 28,585 hours, 3,628 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3328 - ATO - ON APPLICATION OF TAKEOFF POWER, ENGINE PARAMETERS STARTED SURGING WITH LEFT ENGINE FADEC SYSTEM ECAM WARNING. TAKEOFF WAS ABORTED. CORRECTIVE ACTION: T/S ENG 1 FADEC SYSTEM WARNING PER A330TSM, FOUND HMU (E1-4000KC) FMV POS/J6 FAULT. REPLACED HMU PER A330AMM, OPERATIONAL CHECK GOOD. (4361334)
